# SDR HEEA0011178

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1179404203
- Condition: Failed
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED NEEDLE DOES NOT RETURN TO ZERO ON INDICATOR.
